Translator Disclaimer
May 2008 Almost complex 4-manifolds with vanishing first Chern class
S. Bauer
J. Differential Geom. 79(1): 25-32 (May 2008). DOI: 10.4310/jdg/1207834656

Abstract

An odd Seiberg-Witten invariant imposes bounds on the signature of a closed, almost complex 4-manifold with vanishing first Chern class. This applies in particular to symplectic 4-manifolds of Kodaira dimension zero.

Citation

Download Citation

S. Bauer. "Almost complex 4-manifolds with vanishing first Chern class." J. Differential Geom. 79 (1) 25 - 32, May 2008. https://doi.org/10.4310/jdg/1207834656

Information

Published: May 2008
First available in Project Euclid: 10 April 2008

zbMATH: 1144.57027
MathSciNet: MR2414748
Digital Object Identifier: 10.4310/jdg/1207834656

Rights: Copyright © 2008 Lehigh University

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.79 • No. 1 • May 2008
Back to Top